# SDR USAA2011051891888

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 68,268 hours, 30,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 439 - LAS - EEL - FLIGHT ATTENDANT PANEL EMERGENCY TEST FAILED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY, FORWARD POSITION, IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
